About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 841987, 16 pages
http://dx.doi.org/10.1155/2012/841987
Research Article

Stability and Hopf Bifurcation in a Computer Virus Model with Multistate Antivirus

1State Key Laboratory of Power Transmission Equipment and System Security, College of Computer Science, Chongqing University, Chongqings 400044, China
2College of Software and Engineering, Chongqing University of Posts and Telecommunications, Chongqing 400065, China

Received 9 January 2012; Accepted 6 February 2012

Academic Editor: Muhammad Aslam Noor

Copyright © 2012 Tao Dong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [24 citations]

The following is the list of published articles that have cited the current article.

  • Lu-Xing Yang, and Xiaofan Yang, “The spread of computer viruses under the influence of removable storage devices,” Applied Mathematics and Computation, vol. 219, no. 8, pp. 3914–3922, 2012. View at Publisher · View at Google Scholar
  • Tao Dong, Xiaofeng Liao, Tingwen Huang, and Huaqing Li, “Hopf–pitchfork bifurcation in an inertial two-neuron system with time delay,” Neurocomputing, vol. 97, pp. 223–232, 2012. View at Publisher · View at Google Scholar
  • Xiaofan Yang, and Lu-Xing Yang, “Towards the Epidemiological Modeling of Computer Viruses,” Discrete Dynamics in Nature and Society, vol. 2012, pp. 1–11, 2012. View at Publisher · View at Google Scholar
  • Yu Yao, Wenlong Xiang, Andong Qu, Ge Yu, and Fuxiang Gao, “Hopf Bifurcation in an SEIDQV Worm Propagation Model with Quarantine Strategy,” Discrete Dynamics in Nature and Society, vol. 2012, pp. 1–18, 2012. View at Publisher · View at Google Scholar
  • Huaqing Li, Xiaofeng Liao, Tingwen Huang, Yong Wang, Qi Han, and Tao Dong, “Algebraic criteria for second-order global consensus in multi-agent networks with intrinsic nonlinear dynamics and directed topologies,” Information Sciences, 2013. View at Publisher · View at Google Scholar
  • Lu-Xing Yang, and Xiaofan Yang, “The effect of infected external computers on the spread of viruses: A compartment modeling study,” Physica A: Statistical Mechanics and its Applications, 2013. View at Publisher · View at Google Scholar
  • Chenquan Gan, Xiaofan Yang, Wanping Liu, and Qingyi Zhu, “A propagation model of computer virus with nonlinear vaccination probability,” Communications in Nonlinear Science and Numerical Simulation, 2013. View at Publisher · View at Google Scholar
  • Lu-Xing Yang, Xiaofan Yang, Jiming Liu, Qingyi Zhu, and Chenquan Gan, “Epidemics of computer viruses: A complex-network approach,” Applied Mathematics and Computation, vol. 219, no. 16, pp. 8705–8717, 2013. View at Publisher · View at Google Scholar
  • Tao Dong, Xiaofeng Liao, and Tingwen Huang, “Dynamics of a congestion control model in a wireless access network,” Nonlinear Analysis: Real World Applications, vol. 14, no. 1, pp. 671–683, 2013. View at Publisher · View at Google Scholar
  • Chenquan Gan, Xiaofan Yang, Wanping Liu, Qingyi Zhu, and Xulong Zhang, “An epidemic model of computer viruses with vaccination and generalized nonlinear incidence rate,” Applied Mathematics and Computation, vol. 222, pp. 265–274, 2013. View at Publisher · View at Google Scholar
  • Lu-Xing Yang, and Xiaofan Yang, “A new epidemic model of computer viruses,” Communications in Nonlinear Science and Numerical Simulation, 2013. View at Publisher · View at Google Scholar
  • Xiaofan Yang, Xulong Zhang, Lu-Xing Yang, and Qingyi Zhu, “A mixing propagation model of computer viruses and countermeasures,” Nonlinear Dynamics, vol. 73, no. 3, pp. 1433–1441, 2013. View at Publisher · View at Google Scholar
  • Zizhen Zhang, and Huizhong Yang, “Hopf Bifurcation Analysis for a Computer Virus Model with Two Delays,” Abstract and Applied Analysis, vol. 2013, pp. 1–18, 2013. View at Publisher · View at Google Scholar
  • Tao Dong, and Xiaofeng Liao, “On the General Consensus Protocol in Multiagent Networks with Double-Integrator Dynamics and Coupling Time Delay,” Abstract and Applied Analysis, vol. 2013, pp. 1–6, 2013. View at Publisher · View at Google Scholar
  • Yu Yao, Nan Zhang, Wenlong Xiang, Ge Yu, and Fuxiang Gao, “Modeling and Analysis of Bifurcation in a Delayed Worm Propagation Model,” Journal of Applied Mathematics, vol. 2013, pp. 1–11, 2013. View at Publisher · View at Google Scholar
  • Neha Keshri, and Bimal Kumar Mishra, “Two time-delay dynamic model on the transmission of malicious signals in wireless sensor network,” Chaos, Solitons & Fractals, vol. 68, pp. 151–158, 2014. View at Publisher · View at Google Scholar
  • Lu-Xing Yang, and Xiaofan Yang, “The pulse treatment of computer viruses: a modeling study,” Nonlinear Dynamics, 2014. View at Publisher · View at Google Scholar
  • Zizhen Zhang, and Huizhong Yang, “Dynamics of a Delayed Model for the Transmission of Malicious Objects in Computer Network,” The Scientific World Journal, vol. 2014, pp. 1–14, 2014. View at Publisher · View at Google Scholar
  • Yu Yao, Xiaodong Feng, Wei Yang, Wenlong Xiang, and Fuxiang Gao, “Analysis of a Delayed Internet Worm Propagation Model with Impulsive Quarantine Strategy,” Mathematical Problems in Engineering, vol. 2014, pp. 1–18, 2014. View at Publisher · View at Google Scholar
  • Zizhen Zhang, and Huizhong Yang, “Stability and Hopf Bifurcation for a Delayed SLBRS Computer Virus Model,” The Scientific World Journal, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar
  • Yu Yao, Zhao Zhang, Wenlong Xiang, Wei Yang, and Fuxiang Gao, “Modeling and Bifurcation Research of a Worm Propagation Dynamical System with Time Delay,” Mathematical Problems in Engineering, vol. 2014, pp. 1–13, 2014. View at Publisher · View at Google Scholar
  • Juan Liu, “Hopf Bifurcation in a Delayed SEIQRS Model for the Transmission of Malicious Objects in Computer Network,” Journal of Applied Mathematics, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • Chenquan Gan, Xiaofan Yang, and Qingyi Zhu, “Global Stability of a Computer Virus Propagation Model with Two Kinds of Generic Nonlinear Probabilities,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar
  • Haitao Song, Qiaochu Wang, and Weihua Jiang, “Stability and Hopf Bifurcation of a Computer Virus Model with Infection Delay and Recovery Delay,” Journal of Applied Mathematics, vol. 2014, pp. 1–10, 2014. View at Publisher · View at Google Scholar